Illinois Journal of Mathematics

Locally free modules and a problem of Whitehead

Stephen U. Chase

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 4 (1962), 682-699.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255632713

Digital Object Identifier
doi:10.1215/ijm/1255632713

Mathematical Reviews number (MathSciNet)
MR0140579

Zentralblatt MATH identifier
0109.01703

Subjects
Primary: 20.50

Citation

Chase, Stephen U. Locally free modules and a problem of Whitehead. Illinois J. Math. 6 (1962), no. 4, 682--699. doi:10.1215/ijm/1255632713. https://projecteuclid.org/euclid.ijm/1255632713


Export citation